# SDR UIEA2016030700119

- Difficulty date: March 4, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 67,141 hours, 11,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L5 BS 2230, BETWEEN STRINGER 22 & 23, FWD CUT OUT FOUND CRACKED.  REPAIRED IAW SRM 53-60-152R-3 REPAIR 3.
